# SDR FDEA201011174401

- Difficulty date: November 17, 2010
- Submitted: December 1, 2010
- Operation: Air carrier
- Aircraft: N463FE
- Make and model: Boeing 727225
- Aircraft serial: 22551
- Aircraft time: 41,140 hours, 28,891 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 03268R5090
- Part serial: 03268R5090
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

L-1 WINDOW CRACKED AND ARCED AT FL 210 DURRING  CLIMB OUT. NO WEATHER AS AN ISSUE. SMOOTH AIR AND  CLEAR SKIES. 3-4 CRACKS ALL ON OUTER PANE.  REMOVED AND REPLACED L-1 WINDOW IAW AMM 56-11-011-4. WINDOW HEAT TEST CHECKED NORMAL IAW 30-41-033-4 RII 236332 R/C AIRCRAFT OK FOR SERVICE.
